Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the characterization of certain
similarly ordered super-additive functionals

Author: Heinz J. Skala
Journal: Proc. Amer. Math. Soc. 126 (1998), 1349-1353
MSC (1991): Primary 28C05; Secondary 47H07, 60A05, 90A05
MathSciNet review: 1476392
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Functionals which behave (sub-, super-) additively on similarly ordered functions occur quite naturally in many contexts. In the present paper we characterize (super-) additive functionals which are defined on a family of functions with the Stone-property in terms of their naturally adjoined dyadic martingales. As corollaries we obtain essential generalizations of integral representations as derived by Schmeidler (1986) and discussed in a recent monograph of Denneberg (1994).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28C05, 47H07, 60A05, 90A05

Retrieve articles in all journals with MSC (1991): 28C05, 47H07, 60A05, 90A05

Additional Information

Heinz J. Skala
Affiliation: Department of Statistics, University of Paderborn, Warburgerstrasse 100, 33095 Paderborn, Germany

Keywords: Similarly ordered, comonotonic, integral representation, martingales
Received by editor(s): August 29, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society